# SDR UALA2012020600704

- Difficulty date: February 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,779 hours, 5,605 cycles
- Engine: Pwa PW40903
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT LWR TVBC MOUNT BOLT DROPPED INSIDE ENGINE CASE.  ACCOMPLISHED REMOVAL OF BOLT FROM 2 ENGINE.
